# SDR CALA2021102001926

- Difficulty date: October 19, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N63890
- Make and model: Boeing 737924ER
- Aircraft serial: 42194
- Aircraft time: 19,046 hours, 6,878 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: BR964411
- Condition: Damaged
- Location: 15abc
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - WHITE SEAT MOUNTED EMERGENCY LIGHT AT ROW 15ABC DAMAGED. REMOVED AND REPLACED WHITE EMERGENCY LIGHT REF MM 33-51-11 AND CONFIG DWG 33500DD15295. OPS CK OK.
